How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8154
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

Does pradaxa cause hair loss in a 67 w/m?

Customer Question

Does pradaxa cause hair loss in a 67 w/m ?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Anil replied 1 year ago.

Hello,

Pradaxa is not commonly known to cause hair loss.

If you have hair loss after starting this medication then it's good to discuss it with your doctor.

Your Hemoglobin should be checked as Pradaxa can cause anemia which later results in Hair loss.

Apart from this,you should see a dermatologist if you have severe hair loss.

Your Thyroid function test should be tested.

You should start Biotin for hair regrowth.

If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.
We are here to help you until you satisfy.

Bonus and positive feedback are highly appreciated.
Thanks.

Expert:  Dr. Anil replied 1 year ago.

If you are satisfied with our conversation then bonus and positive feedback are appreciated.

Feel free for further queries.

Hope this helps.

Related Health Questions